Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

191 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Hi, i am a 70 year old woman. I started

Hi, i am a 70 year old woman. I started taking antidepressants about 15 years ago and gaining weight. I had a heart attack 12 years ago because of high cholestorol wich is now under control. Now about 3 years ago i statred to take Gabapentin because of neuropathic pain. I would think that i have about 30 pounds to loose and a lot of those extra pounds are under my breast , my waist and my belly and it looks terrible. I look like a pregnant woman. Can you please help me look normal again. Thank you.
Thu, 27 Sep 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi....doctor. .my story is too complicated as I am very much worried about it. ....I am talking about my grand mother. ...ams she is suffering from stroke from last one month. She went to wash room and slipped in....as it was a time of quite morning we all were sleeping. .and she is calling us we however wake n I take her out from bathroom ....and nd from dat moment she starting paralysis of her left...I knew that it us a paralysis ....We took her hospital ..n they admitted her .....she was very critical as she is aged 70 I knew to see her home ....doctor declared that everything depends on duas and prayers. ..how 1 month ago we r hoping that she would be alright fast...now she is little fine as her move me of her right hand and leg us more ....adding to that we sometimes think that her mind is working as she is somewhat reacting to what we tell a do a shocking movement. One day she came down as she was sleeping on the bed we were shocked that how can this be so magical as she is sitting a side down the bed..... So don t as we r very worried ....so I suggest u what should be the next step according to her heath and so much moments .....Please doctor help us we r still very worried about it .....Please doctor suggest us how can we take her to a normal position. ...somehow a little. ..

doctor1 MD

Hi i am 31 years old start my menstruation is on 24 until the 1st or 2nd day of the next month. But start last september around 20 or 21 i already have spotting which it s never happen for the past few years... And this month it s like i feel im bleeding everyday.. Because if i go pass urine i can see the on and off blood witj my urine but if i check my undetwear there s no blood on it... Maybe you can tell me what s wrong with me and what should i do... Buy the way last june i started taking vit e.. Is there any possibilty that maybe thats the other reason why im having problems with my period?...thank you.

doctor1 MD

hi i am 22 years old and i was suggested by a doctor to take cypon syrup as my weight is only 51kg, but when i start taking a dose daily two spoons of syrup, i used to feel sleepy and go to sleep for 5 -6 hours daily whether it is good to take that syrup

Loading Online Doctors....